# SDR SWAA2025030592270

- Difficulty date: February 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2025-94299<[01] REPLACED ANGLE LOCATED ON BS 867 AT LEVEL STR 26L IAW B737-700 SRM 51-40-02 AND DWG# 149A8102; SHEET 17; REV: - AND DWG# 149A8104; SHEET 1; REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED ON BS 867 AT LEVEL STR 26L IAW B737-700 SRM 51-40-02 AND DWG# 149A8102; SHEET 17; REV: - AND DWG# 149A8104; SHEET 1; REV B. SEE INDIVIDUAL SIGN OFF BELOW.JOB COMPLETE.
